zbMATH — the first resource for mathematics

Über 2-codimensionale Untermannigfaltigkeiten vom Grad 7 in \({\mathbb{P}}^ 4\) und \({\mathbb{P}}^ 5\). (German) Zbl 0575.14030
In this paper the author classifies all smooth codimension-2 subvarieties of degree 7 in \({\mathbb{P}}^ 4\) and \({\mathbb{P}}^ 5\). There exist 3 families.

14J10 Families, moduli, classification: algebraic theory
14M07 Low codimension problems in algebraic geometry
Full Text: DOI EuDML
[1] Beauville, A.: Surfaces algébriques somplexes. Astérisque 54. Paris: Soc. Math. de France, France 1978
[2] Chang, M.: Stable rank-2 reflexive sheaves onP 3 with smallc 2 and applications. Trans. A.M.S. (to appear)
[3] Ein, L.: Nondegenerate surfaces of degreen+3 inP c n (preprint)
[4] Hartshorne, R.: Varieties of small codimension in projective space. Bull. Amer. Math. Soc.80, 1017-1032 (1974) · Zbl 0304.14005 · doi:10.1090/S0002-9904-1974-13612-8
[5] Hartshorne, R.: Algebraic Geometry Graduate Texts in Math.52. New York: Springer 1977 · Zbl 0367.14001
[6] Ionescu, P.: An enumeration of all smooth projective varieties of degree 5 and 6. INCREST Preprint Series Math. No. 74 (1981)
[7] Kleiman, S.L.: Geometry on grassmannians and applications to splitting bundles and smoothing cycles. Inst. Hautes Études Sci. Publ. Math.36, 282-298 (1969) · Zbl 0208.48501 · doi:10.1007/BF02684605
[8] Lanteri, A.: Sulle sperfici di grado sette. Instituto Lombardo (Rend. Sc.) A115 (1981)
[9] Okonek, C.: Reflexive Garben aufP 4. Math. Ann.269, 211-237 (1982) · Zbl 0523.14018 · doi:10.1007/BF01457237
[10] Okonek, C.: Moduli reflexiver Garben und Flächen von kleinem Grad inP 4. Math. Z.184, 459-572 (1983) · Zbl 0524.14018 · doi:10.1007/BF01161734
[11] Okonek, C.: 3-Mannigfaltigkeiten imP 5 und ihre zugehörigen stabilen Garben. manuscripta math.38, 175-199 (1982) · Zbl 0534.14023 · doi:10.1007/BF01168590
[12] Severi, F.: Intorno ai punti doppi impropi di una superficie generale dello spazio a quatro dimensioni, e a suoi punti tripli apparenti. Rend. Circ. Math. Palermo15, 33-51 (1901) · JFM 32.0648.04 · doi:10.1007/BF03017734
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.